# SDR AALA202201146293

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 20,108 hours, 9,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L424062
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 20,108 hours, 9,088 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS AFT SIDE WINDOW DELAMINATED AND WITH SEVERAL VERTICAL CRAZING MARKS/DEFECTS. REPLACED WINDOW PER AMM 56-11-12.
